# SDR C1HA200193013

- Difficulty date: August 5, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 2613 · Overheat Detection
- Part: Clamp
- Condition: Loose
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL330 eng #1 strut overheat lite on followed COM pulled pwr back to 85% N1 on descent and lite went out at FL 290.ACTION TAKEN:Removed lwr pylon panels found pre-cooler clamps loose tightened leak checked and no leaks noted reinstalled panels OK for service.
